Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


fatugue from Kaposi's sarcoma
Nov 17, 2008

Before I say anything else I have to state I am not certain if I am HIV+, I get my results wed. However I am almost certain that I am.

About a month ago I developed some kind of sore or bump on my right leg. I popped it and I think puss came out. I left it alone and it turned into a black mark on my leg. A little while later I developed one on my inner thigh. I don't think I messed with it, but it too became darkened. About a month or so has passed since the first development of these blackish spots on my legs and a few more have popped up on the upper part of both my legs (and colorless lesions I believe have popped up along my lower leg.) My arms also experienced an outbreak of some kind of rash. The rash on my arms dissipated but on one arm left many purplish marks and brownish scars. Now my upper arms and my legs are fatigued. I wonder:

1.how far along HIV/AIDS progression would this be?

2.could HAART still help me?

3. what is the significance of the fatugue in my arms and legs and the possible kaposi's sarcoma?

Response from Dr. Frascino

This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, prevention, safer sex, HIV testing and risk should be sent to Dr. Bob at his "Safe Sex and HIV Prevention" expert forum. Please resubmit your question there using the same title and add the phrase, "resubmitted form the Fatigue and Anemia Forum." Thank you.


Previous
Anal sex and small cut
Next
im mad (WHY DON'T YOU ANSWER MY QUESTION????)

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement